# SDR 95ZZZX5765

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38182
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703186
- Engine: Cont TSIO360FB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: SA6323105
- Condition: Failed
- Location: Nr 3 Cyl Rocker
- Part time: 3 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REPLACED ROCKER BOX COVER GASKETS WITH NEW SUPERIOR SILICON GASKET.  USED ALL NORMAL PROCEDURES FOR INSTALLATION.  COVERS CAME OFF IN-FLIGHT CAUSING ENGINE OIL LOSS.  AFTER FURTHER INVESTIGATION, SUPERIOR FOUND A SL NR P1B-93007, THAT SAYS TO USE LOCTITE ON SCREW THREADS FOR THIS GASKET ONLY.  SUBMITTER FEELS GASKET IS DEFECTIVE AND A FATALLY DANGEROUS PRODUCT.  NO PAPERWORK WITH GASKET SAYING TO USE LOCTITE.  ENGINE REQUIRES OVERHAUL.
